# SDR ASOA20160429028

- Difficulty date: April 29, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145
- Aircraft serial: 145518
- Aircraft time: 35,354 hours, 27,282 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W707004224
- Condition: Burned
- Location: Yoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED CLIMBING OUT THROUGH 6000 FT, THEY SMELLED A FOUL ODOR AND RECEIVED A PITCH TRIM MAIN FAIL MESSAGE.  NONE OF THE TRIM SWITCHES WOULD WORK.  PITCH TRIM BREAKER POPPED AND SMELL WENT AWAY.  MAINTENANCE INSPECTED AND  REPAIRED BURNED PITCH TRIM WIRES ON THE CAPTAINS YOKE AND REPLACED THE PITCH TRIM SWITCH.
